# SDR AALA201905069032

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,636 hours, 22,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING SHROUD BOX BOTTOM SKIN LOWER SURFACE AT LEVEL FLAP TAB 1A EXISTING REPAIR SKIN INSERT PLATE WORN. REPLACED SKIN INSERT PLATE PER SRM 57-51-11-300-020 PARAGRAPH 2.A.
